# SDR USAA2013092300034

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,696 hours, 23,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U7
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK,  CORROSION FOUND ON FLOOR SUPPORT BETWEEN BS 1640 TO 1661, LBL 62.  REPLACED FLOOR SUPPORT IAW SRM 51-10-02, 53-00-04-1A & 51-40-02.
